African Diaspora Journal of Mathematics

Automorphisms of Cotangent Bundles of Lie Groups

A. Diatta and B. Manga

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $G$ be a Lie group, ${\mathcal G}$ its Lie algebra and $T^*G$ its cotangent bundle. On $T^*G,$ we consider the Lie group structure obtained by performing a left trivialization and endowing the resulting trivial bundle $G\times {\mathcal G}^*$ with the semi-direct product, using the co-adjoint action of $G$ on the dual space ${\mathcal G}^*$ of ${\mathcal G}$. We investigate the group of automorphisms of the Lie algebra ${\mathcal D}:=T^*{\mathcal G}$ of $T^*G.$ More precisely, we fully characterize the Lie algebra of all derivations of ${\mathcal D},$ exhibiting a finer decomposition into components made of well known spaces. Further, we specialize to the cases where $G$ has a bi-invariant Riemannian or pseudo-Riemannian metric, with the semi-simple and compact cases investigated as particular cases.

Article information

Afr. Diaspora J. Math. (N.S.), Volume 17, Number 2 (2014), 20-46.

First available in Project Euclid: 11 August 2015

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22C05: Compact groups 22E60: Lie algebras of Lie groups {For the algebraic theory of Lie algebras, see 17Bxx} 22E15: General properties and structure of real Lie groups 22E10: General properties and structure of complex Lie groups [See also 32M05]

Cotangent bundle automorphism dérivation Lie group Lie algebra bi-invariant metric bi-invariant tensor supersymmetric Lie group Lie superalgebra Lie supergroup


Diatta, A.; Manga, B. Automorphisms of Cotangent Bundles of Lie Groups. Afr. Diaspora J. Math. (N.S.) 17 (2014), no. 2, 20--46.

Export citation